Proper intersection multiplicity and regular separation of analytic sets

Volume 59 / 1994

Ewa Cygan, Piotr Tworzewski Annales Polonici Mathematici 59 (1994), 293-298 DOI: 10.4064/ap-59-3-293-298


We consider complex analytic sets with proper intersection. We find their regular separation exponent using basic notions of intersection multiplicity theory.


  • Ewa Cygan
  • Piotr Tworzewski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image